# SDR CALA2019041200567

- Difficulty date: April 11, 2019
- Submitted: April 12, 2019
- Operation: Air carrier
- Aircraft: N825UA
- Make and model: Airbus A319-131
- Aircraft serial: 980
- Aircraft time: 65,019 hours, 27,275 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Unit
- Part number: 20414440403
- Condition: Inoperative
- Location: Wx Radar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WR ANT. WEATHER RADAR INOP. PFR HIT ON ANTENNA R&R RADAR ANTENNA UNIT IAW AMM 34-41-11, OPS TEST WOULD NOT TILT +10 DEGREES PER OPS TEST. R&R RADAR CONTROL UNIT IAW AMM 34-41-12, OPS TEST AND BITE TEST OF RADAR SYSTEMS PASSED. OK FOR SERVICE. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1121424  SN OFF 3941 TT # 1121190  SN OFF 2863 IPC REFERENCE # 34-41-08-01 PEDESTAL, CANNE  OFF 31-3417-9-0001 2863 ON 31-3417-9-0001 9450
